# SDR DXTA200601624

- Difficulty date: September 30, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N303QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600343
- Aircraft time: 7,354 hours, 6,051 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Lt Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT CAPTAINS BRAKE PEDAL VERY SPONGY.  BLED LEFT AND RIGHT BRAKE SYSTEMS PER 560 M/M 32-42-00.  TAXI AND LEAK CHECKS ARE GOOD.
